Jump to content

Search the Community

Showing results for tags 'trazadone'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 28 results

  1. NaturalBorn

    Help Me

    i'm hopeless man, completely hopeless, i can't express my pain, i can't express how bad i feel when i realize that this will go on for YEARS. from the severety of what i felt i can just say that this will not pass in a few months. how can i live like this?, knowing that everything i will do from now on will be poor quality? i met a lot of people with drug problems, NONE of them felt the kind of sickness we felt, i really just wish that i could see some light in the end of the tunnel, because when i was off drugs i did not got one single day of improvement it was just like watching my health being sucked away and there's nothing i can do about it. i wish i could skip 5 years of my life to see if i will be fine then... this is just worst than any drug related problem i can imagine. REALLY, so please guys just help me i can't stand my life anymore
  2. Hello - I just joined this site as I need help for my mother. She is 69 years old and starting having some fairly acute bouts of depression after she retired. She had been taking a sleeping pill (I don't know the name) since the mid 80's and decided she wanted to stop taking them around age 66. She stopped cold turkey. I think this is when the depressive symptoms began (as a result of withdrawls) for which she started seeing a psychologist and psychiatrist. After trial and error...lots of error...she has now been on Cymbalta (1 daily - 60mgs), Olylanzabine (zyprexa - 1 at bed - 5mgs) and Trazadone (100mgs at bed) for over a year now. It seems as though they are all interacting poorly and creating even more problems. She can barely function. Its as if her brain doesn't remember how to even process a thought properly. After doing my own research and getting my father on board, I'd like to get her off of as much of the medicine as possible and see if we can get her "well" without the meds. We are starting with the Zyprexa. After reading and learning about the horrific side effects of this drug, many of which she is experiencing, we have decided to taper her from this pill first. My father called her primary care physician and he said to half the Zyprexa for a month and we will continue lowering the dosage from there. She is not psychotic or bipolar, so I'm unclear as to why this was prescribed to her in the first place. After a week, she said she is already experiencing withdrawl symptoms. However, I'm not sure if she is experiencing them because it was suggested to her that she could possibly have withdrawls, or if she actually is having withdrawls. I should mention, she is of the old school thinking that if a doctor prescribes you medication, you take it because it will make you feel better. So, we have caught her taking multiple Trazadone at night because she thinks they help her sleep - the more the better, right? She is afraid she won't be able to function without taking all of these meds that are making her worse than she ever was before. I think after showing her what I have learned, she is ready to start the detoxing process. My mother has always been a happy, healthy, outgoing person until this prescription pill nightmare began. Any input, direction or help would be so helpful. Thank you, Briana
  3. I am Charlene from Utah USA, I am withdrawing (w/d) from Lamictal, and would like some help with it. Shortish summary of most recent mental health drug history: 150 mg/day lamictal, 50 mg/night trazadone (as needed for sleep), are current medications. I have already sucessfully w/d from 300 mg/day effexor, prior to that abilify (prior med was respiradal). I have script for wellbutrim that I have not started on, though I have taken it previously without (w/o) serious side effects, but wondered if it was "working" for less depression. I was recently diagnosed with anxiety, due to great trouble at work, I started using proprananol, but have not continued taking it as I think the growing job anxiety was due to w/d from effexor, not "me". Diagnosis I have been tagged with in the last few years include: major depression, severe, recurring; bi-polar I, generalized anxiety, and the wonderful one, borderline personality disorder. I was hospitalized by consent in 2011 for 2 weeks (huge work related difficulties were a driver), which is when I got the BPD diagnosis, possibly due to continuing having suicidal ideations and conflicts in relationships there (and in usual life); which have continued most of these 2 years. But, I think some things like "getting along with others" is getting better, possibly due to w/d from effexor? I have been prescribed many tri-cyclic and SSRI and SNRI anti-depressants; my summary at this point on anti-depressant use for me is that at best some of them have "raised the bottom" of my low moods - which at times of stress has been crucial I suppose. None of them however are something that I want or intend on staying on the rest of my life, which I believe is the pro-pharma medical establishments recommendation for me up to this point. Augmentation with resperidal for irritability, then abilify later, depakote (more than a couple years ago) and now lamictal (taken previous periods too, w/d due to memory/concentration/focus Extreme problems in 2004 and 2010 - why do "they" keep putting me on it? I was on double the dosage back then than I was this time however. Other medical/physical diagnosis (most likely from taking the above!) include hypertension, pre-diabetes, high cholesterol, irritable bowel syndrome. I am currently interested in continuing Lamictal w/d and trying not to go back on any anti-depressants. I am a bit concerned that continuing w/d may exasperate my tendency to disorganization and sometimes fluctuating mood and more irritability......things I have noticed over the previous 2 months or so. I am trying to stay very motivated to deal with low moods by actions such as hiking, biking, possibly getting back to running trails, staying involved in community by tutoring and organizing hikes, try to get back to daily meditation and other ways to deal with repetitive thoughts and low and not useful thoughts/actions. I currently work part-time at a lower stress job, have financial difficulties due to being on private disability for 2 years, which payments have stopped now. How do I go about slow w/d from lamictal? So far have decreased to 150 mg/day from 200 mg/day, by cutting the blue tablets in quarters. I went down to 100 mg/day, but felt rising anxiety from the turmoil and lack of patience and such that I was feeling, so went back up to 150 mg/day and have been back there for more than a week now.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy